Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 94, NWS Quad Cities, IA

June 22, 2014McDonough County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2014, 6:14 PM CDT for McDonough County, Illinois. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2014, 6:14 PM CDT (23:14 UTC)
Expired
Jun 22, 2014, 6:47 PM CDT
In force
33 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County McDonough County, IL

The radar

The Lincoln radar (KILX), 116 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 11:54 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
210 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WUUS53 KDVN 222314
SVRDVN
ILC109-230000-
/O.NEW.KDVN.SV.W.0094.140622T2314Z-140623T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
614 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 700 PM CDT

* AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FANDON...AND
  MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  INDUSTRY...ADAIR...DODDSVILLE AND PENNINGTON POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4028 9083 4041 9085 4046 9044 4027 9045
TIME...MOT...LOC 2314Z 269DEG 43KT 4037 9071

HAIL...<.75IN
WIND...70MPH

$$

SHEETS
3 follow-up statements
724 
WWUS53 KDVN 222325
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
625 PM CDT SUN JUN 22 2014

ILC109-230000-
/O.CON.KDVN.SV.W.0094.000000T0000Z-140623T0000Z/
MCDONOUGH IL-
625 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MCDONOUGH COUNTY UNTIL 700 PM CDT...

AT 619 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RARITAN TO GOOD HOPE TO LITTLETON...AND MOVING EAST AT
50 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
ADAIR AND PENNINGTON POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE
QUAD CITIES.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4028 9081 4042 9080 4046 9044 4027 9045
TIME...MOT...LOC 2324Z 272DEG 31KT 4070 9077 4052 9058
          4028 9060

HAIL...<.75IN
WIND...70MPH

$$

SHEETS
361 
WWUS53 KDVN 222342
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
642 PM CDT SUN JUN 22 2014

ILC109-230000-
/O.CON.KDVN.SV.W.0094.000000T0000Z-140623T0000Z/
MCDONOUGH IL-
642 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MCDONOUGH COUNTY UNTIL 700 PM CDT...

AT 637 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARDOLPH TO ADAIR TO LITTLETON...AND MOVING EAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE
QUAD CITIES.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4027 9062 4045 9055 4046 9044 4027 9045
TIME...MOT...LOC 2342Z 272DEG 31KT 4053 9051 4036 9046
          4027 9049

HAIL...<.75IN
WIND...60MPH

$$

SHEETS
439 
WWUS53 KDVN 222347
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
647 PM CDT SUN JUN 22 2014

ILC109-222356-
/O.CAN.KDVN.SV.W.0094.000000T0000Z-140623T0000Z/
MCDONOUGH IL-
647 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCDONOUGH COUNTY
IS CANCELLED...

THE PORTION OF THUNDERSTORMS WITH DAMAGING WIND HAS MOVED EAST OUT 
OF THE WARNING AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH 
THUNDERSTORMS THAT WILL AFFECT SOUTHERN MCDONOUGH COUNTY THROUGH 730 
PM CDT. 

LAT...LON 4027 9062 4045 9055 4046 9044 4027 9045
TIME...MOT...LOC 2346Z 272DEG 31KT 4053 9046 4036 9041
          4027 9044

$$

SHEETS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:06 PM CDT, 8 minutes earlier.

Area forecast discussion, Jun 22, 6:06 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
606 PM CDT SUN JUN 22 2014

.UPDATE...
ISSUED AT 556 PM CDT SUN JUN 22 2014

A BOWING COMPLEX IS PICKING UP STEAM IN THE FAR SOUTHERN
COUNTIES...PROMPTING SEVERE THUNDERSTORM WARNINGS. ALSO MONITORING
STORMS THAT MAY EVENTUALLY CLIP BUREAU/PUTNAM COUNTIES.

UPDATE MAINLY TO REFINE POPS TONIGHT INTO EARLY MONDAY MORNING.
VARIOUS MODEL SOLUTIONS IN THE NEAR TERM ARE ALL OVER THE
PLACE...BUT THE HRRR/RAP SOLUTIONS APPEAR TO HAVE THE BEST HANDLE
ON THE CURRENT REALITY. THINKING THE BULK OF THE THUNDERSTORM
ACTIVITY WILL PUSH EAST THIS EVENING...FOLLOWED BY A LULL...THEN
POTENTIAL REDEVELOPMENT MAINLY ALONG AND EAST OF THE MISSISSIPPI
RIVER OVERNIGHT...LINGERING INTO MONDAY MORNING. SHOULD BE LIMITED
SEVERE POTENTIAL OVERNIGHT.

&&

.SYNOPSIS...
ISSUED AT 325 PM CDT SUN JUN 22 2014

MCS MOVING THROUGH THE CWA THIS AFTERNOON WITH SOME STRONG WINDS...
ISOLATED SMALL HAIL AND HEAVY RAINS. AT 3 PM TEMPERATURES RANGED
FROM THE MID 60S IN THE RAIN COOLED AIR TO THE MID 80S WHERE
STORMS HAVE NOT ARRIVED. SBCAPES HAVE REALLY DROPPED OFF BEHIND
THE LINE OF STORMS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 325 PM CDT SUN JUN 22 2014

FORECAST FOCUS ON THUNDERSTORM CHANCES THROUGH MONDAY.

TONIGHT...LINES OF THUNDERSTORMS SHOULD CONTINUE MOVING ACROSS THE
CWA INTO THE EARLY EVENING HOURS. THE ACTIVITY SHOULD THEN WIND DOWN
THE REMAINDER OF THE NIGHT AS THE MCS MOVES OFF TO OUR EAST. WILL
MAINTAIN SMALL POPS OVERNIGHT BUT THE ATMOSPHERE WILL BE STABILIZED
DUE TO THE STORMS THIS AFTERNOON...AND MODELS DO NOT INDICATE A
STRONG RETURN FLOW OVERNIGHT. MINIMUM TEMPERATURES WILL BE IN THE 60S.

MONDAY...WEAK COLD FRONT WILL MOVE ACROSS THE CWA BUT THE BETTER
INSTABILITY WILL BE IN OUR SOUTHERN AND EASTERN COUNTIES. ONCE
AGAIN SHEAR WILL BE WEAK AND I WILL HAVE 40-60 POPS AHEAD OF THE
FRONT. DID NOT WANT TO GO HIGHER POPS DUE TO SOME OF THE MODELS
ARE ACTUALLY DRY FOR MONDAY AND ARE HAVING TIMING ISSUES. SO WILL
DEPEND ON THE EXACT TIMING OF THE FRONT AND AMOUNT OF INSTABILITY.
THE SEVERE THREAT APPEARS LOW. HIGH TEMPERATURES WILL BE IN THE
LOWER TO MID 80S.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 325 PM CDT SUN JUN 22 2014

INITIAL FORECAST FOCUS IN THE EXTENDED IS WALKING OUT PCPN CHANCES
MONDAY NIGHT...WITH COLD FRONT PASSAGE. SLIGHTLY COOLER AND LESS
HUMID CONDITIONS TUE-WED BEFORE RETURN TO MORE SUMMER-LIKE CONDITIONS BY
THE END OF THE WEEK.

MONDAY NIGHT...WEAK COLD FRONT TO BE ALONG OR JUST EAST OF MS RVR
WITH SHORTWAVE TROF SLIDING EAST OVER MISSOURI. BEST POPS WILL BE IN
THE SOUTHEAST THIRD OF THE CWA...WHERE BETTER FORCING WILL BE SEEN
AHEAD OF THE FRONT. QPF AMOUNTS TO BE LIGHT...UNDER A TENTH OF AN
INCH BY SUNRISE TUESDAY. THE LATEST GFS RUN APPEARS TO BE THE
OUTLIER DURING THIS PERIOD...WITH A MUCH STRONGER WAVE AND SURFACE
LOW PUSHING EAST INTO SOUTHERN ILLINOIS. IF THIS MODEL WOULD
VERIFY...THEN POPS MAY NEED TO BE RAISED MORE IN THE SOUTHEAST. FOR
NOW WILL IGNORE THE GFS SOLUTION.

TUESDAY-TUESDAY NIGHT...SUBSIDENCE BEHIND THE FRONT TO BRING MOSTLY
SUNNY SKIES AND LESS HUMID CONDITIONS TO THE CWA. HIGHS TO GENERALLY
BE IN THE LOWER 80S AND LOWS IN THE LOWER 60S.

WEDNESDAY-THURSDAY...MODELS BEGIN TO DIVERGE WITH OVERALL PLACEMENT
OF SHORTWAVES IN THE PLAINS.  FORECAST CONFIDENCE IS TOO LOW ON
WHERE THESE WILL TRACK AND IMPACT THE AREA AT THIS TIME.  FOR
NOW...WILL GO WITH LOW END CHANCE POPS FOR THUNDERSTORMS EACH DAY.
ALL MODELS HOWEVER...DO SHOW SHEAR PROFILES TOO WEAK FOR ANY SEVERE
STORM ATTIM DURING THIS TIME FRAME. SO IF STORMS DO DEVELOP...THEY
WILL BE BELOW SEVERE LIMITS. HIGHS WILL BE IN THE UPR 70S/LOW 80S
EACH DAY WITH LOWS IN THE 60S.

FRIDAY-SUNDAY...UPPER AIR PATTERN TO RETURN TO AN ACTIVE SOUTHWEST
FLOW WITH SEVERAL SHORTWAVES LIFTING NORTHEAST INTO THE UPPER
PLAINS. WARM FRONT TO LIFT NORTH OVER THE REGION INTO WISCONSIN AND
S. MINNESOTA BY SATURDAY. BEHIND THIS FRONT...AN INCREASE IN TEMPS
AND HUMIDITY IS EXPECTED EACH DAY WITH DEWPOINTS IN THE 70S. MODEL
CONSENSUS HAS LOW END CHANCE POPS FRI/SAT AND WILL LEAVE IN FORECAST
FOR NOW UNTIL MODELS COME INTO BETTER AGREEMENT IN TRACK AND TIMING
OF THESE WAVES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 325 PM CDT SUN JUN 22 2014

VFR CONDS THROUGH THIS TAF CYCLE BUT MVFR/BRIEF IFR CONDS IN
THUNDERSTORMS. SCATTERED TO LINES OF THUNDERSTORMS THIS AFTERNOON
THEN ONLY A SMALL CHANCE OF THUNDERSTORMS OVERNIGHT INTO MONDAY
MORNING. STORMS SHOULD INCREASE AGAIN MONDAY AFTERNOON AHEAD OF A
WEAK COLD FRONT. SOUTH WINDS LESS THAN 10 KNOTS THIS AFTERNOON BUT
HIGHER IN THUNDERSTORMS. SOUTH TO SOUTHWEST WINDS TONIGHT THEN
BECOMING WEST TO NORTHWEST BEHIND THE FRONT ON MONDAY. WIND SPEEDS
SHOULD BE LESS THAN 10 KNOTS BUT HIGHER IN THE STORMS.

&&

.HYDROLOGY...
ISSUED AT 325 PM CDT SUN JUN 22 2014

AREA RIVERS MAINLY NORTH OF I-80...AS WELL AS THE MAINSTEM
MISSISSIPPI RIVER WILL CONTINUE TO RISE DURING THE NEXT SEVERAL DAYS
IN RESPONSE TO RECENT HEAVY RAINFALL. RADAR ESTIMATES FROM THE RAINS
THIS AFTERNOON ALREADY SHOW ESTIMATED AMOUNTS OF 0.75 INCHES TO 2
INCHES OF RAIN SINCE 8AM THIS MORNING ACROSS THE NW QUARTER OF THE
CWA...WITH BENTON COUNTY SEEING THE HIGHEST RADAR ESTIMATES. THIS
RAINFALL WILL LIKELY RESULT IN ADDITIONAL RUNOFF AND SUBSEQUENT RISES
ON THE CEDAR...WAPSI...AND IOWA RIVERS.  THE RIVER SITES THAT ARE
CURRENTLY UNDER A WARNING ARE FORECAST TO SEE MINOR TO MODERATE
FLOODING...WITH THE EXCEPTION OF THE MISSISSIPPI RIVER AT
BURLINGTON...CEDAR RIVER AT CEDAR RAPIDS...AND THE WAPSIPINICON
RIVER AT DE WITT...WHERE MAJOR FLOODING IS FORECAST. THOSE WITH
INTERESTS ON AREA RIVERS OR WHO WOULD BE IMPACTED BY HIGH WATER
LEVELS SHOULD PAY VERY CLOSE ATTENTION THE NEXT COUPLE OF DAYS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...RP KINNEY
SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...GROSS
AVIATION...HAASE
HYDROLOGY...GROSS
Hazardous weather outlook, Jun 22, 11:40 AM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1140 AM CDT SUN JUN 22 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231645-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1140 AM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE
OUTLOOK AREA THIS AFTERNOON INTO EARLY THIS EVENING. THUNDERSTORMS
ARE EXPECTED TO INCREASE IN INTENSITY AND COVERAGE THIS AFTERNOON
WITH DAMAGING WINDS OF 60 TO 70 MPH. ISOLATED LARGE HAIL IS ALSO
EXPECTED. THUNDERSTORMS SHOULD BECOME MORE WIDESPREAD TONIGHT.
RAINFALL WILL BE HEAVY AT TIMES AND MAY CAUSE ISOLATED FLOODING
CONCERNS...PARTICULARLY IN AREAS THAT RECEIVED SEVERAL INCHES OF
RAIN IN THE LAST WEEK.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY OVER THE OUTLOOK AREA MONDAY INTO MONDAY
EVENING. THE MAIN RISK WILL BE HEAVY RAINFALL AND FLASH FLOODING
ESPECIALLY IN AREAS WHERE THE GROUND IS SATURATED FROM RECENT HEAVY
RAIN.

THUNDERSTORM CHANCES WILL RETURN FOR THE LATTER HALF OF THE WEEK
INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON ACROSS THE ENTIRE
OUTLOOK AREA.

HAASE

In the hours before

Local storm report, Jun 22, 5:32 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     NW KAHOKA               40.43N 91.73W
06/22/2014                   CLARK              MO   TRAINED SPOTTER

            1 TO 2 INCH LIMBS DOWN ACROSS THE STREET.

&&

DC
Local storm report, Jun 22, 5:33 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
533 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 WSW KEOKUK            40.40N 91.45W
06/22/2014  E0.25 INCH       LEE                IA   TRAINED SPOTTER

&&

DC
Local storm report, Jun 22, 5:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     4 NNW CARTHAGE          40.47N 91.17W
06/22/2014                   HANCOCK            IL   TRAINED SPOTTER

            TREE BRANCHES OF AN UNKNOWN DIAMETER WERE REPORTED DOWN.
            HEAVY RAIN WAS ALSO FALLING.

&&

DC
Local storm report, Jun 22, 5:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
549 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     HAMILTON                40.39N 91.36W
06/22/2014                   HANCOCK            IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

HAASE
Local storm report, Jun 22, 6:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
600 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     FORT MADISON            40.62N 91.35W
06/22/2014                   LEE                IA   911 CALL CENTER

            NUMEROUS REPORTS OF TREES DOWN ACROSS THE COUNTY.

&&

DC
Local storm report, Jun 22, 6:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
603 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     BURNSIDE                40.50N 91.10W
06/22/2014                   HANCOCK            IL   LAW ENFORCEMENT

            TREES POWER LINES AND POLES DOWN ACROSS PORTIONS OF
            HANCOCK COUNTY.

&&

HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 11:03 AM CDTRiver Flood WarningDVNRock Island24 days
Jun 22, 11:03 AM CDTRiver Flood WarningDVNHancock28 days
Jun 22, 5:35 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough40 min
Jun 22, 6:01 PM CDTSevere Thunderstorm WarningDVNHenderson, McDonough, Warren44 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.